# SDR 97ZZZX358

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193SP
- Make and model: Cessna 172P
- Aircraft serial: 17276346
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Rt Mag
- Part time: 201 hours
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NORMAL RUN-UP PROCEDURES AND FOUND RIGHT MAG INOP.  DISASSEMBLED MAG AND FOUND ROTOR GEAR AND END OF ROTORSHAFT LOOSE IN MAG.  POSSIBLE DEFECTIVE ROTOR MANUFACTURE OR MACHINING OF SLOT FOR CAM.
